# SDR DALA2021012100423

- Difficulty date: January 21, 2021
- Submitted: January 21, 2021
- Operation: Air carrier
- Aircraft: N505DN
- Make and model: Airbus A350-941
- Aircraft serial: 0164
- Aircraft time: 13,510 hours, 1,271 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Seat 3b
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 03B OXYGEN PANEL MASK DEPLOYED.  CORRECTIVE ACTION: INSPECTED AND INSTALLED O2 MASK, PER A350 AMM.
